# SDR AWXA0000422

- Difficulty date: June 26, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 55,048 hours, 45,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK ;    LT EXTERIOR FUSELAGE SKIN CRACKED AT STA 767-773, STR 15L.    CUT OUT DAMAGED AREA,  FABRICATED, TREATED, AND INSTALLED DOUBLER IAW 737 SRM 53-30-3 FIG 6.
